# SDR CA040518001

- Difficulty date: February 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 26 hours
- Engine: Pwa PW535A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Manifold
- Part number: 655601110
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL MANIFOLD FLARE FITTING MADE VERY POORLY,  VERY ROUGH/SCRAPPED SURFACE ON FLARE MATING SURFACE, ALLOWING FITTING TO WEEP OIL. REPLACEMENT PART WAS NOT MUCH BETTER BUT NO OIL LEAKS.
